| Catalog Number |
03.226.016 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter: synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary - product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, a headless compression screw, short thread was not twisting well in the compression sleeve during an unknown surgery.It is unknown if there was surgical delay.Patient and procedure outcome is unknown.This complaint involves two (2) devices.This report is one (1) compression sleeve for 2.4mm headless compression screw.This report is 2 of 2 for (b)(4).